# SDR ABXA9800428

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7549121509
- Condition: Corroded
- Location: Bs 550-560
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36 AT STATION 550 TO 560 HAS CORROSION.  REPLACED LONGERON IAW DC8 SRM 53-2-2 AND 53-2-0.
